# SDR SWAA2015030537148

- Difficulty date: February 13, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 62,067 hours, 50,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CORRODED BETWEEN BS 927 TO 947, LBL 2.  REPAIRED SKIN IAW SRM.
